Simple expressions for the directivity of a circular microstrip antenna

K. Verma*, Nasimuddin

*Corresponding author for this work

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

We present two sets of simple, closed-form expressions for accurately computing the directivity of a circular microstrip antenna on thin and thick substrates of any relative permittivity. These expressions are useful for computation by a hand calculator and, therefore, useful to a practical antenna designer.

Original languageEnglish
Pages (from-to)91-95
Number of pages5
JournalIEEE Antennas and Propagation Magazine
Volume44
Issue number5
DOIs
Publication statusPublished - Oct 2002
Externally publishedYes

Keywords

  • Antenna directivity
  • Antenna radiation patterns
  • Cylindrical antennas
  • Microstrip antennas
  • Radiation conductance

Fingerprint Dive into the research topics of 'Simple expressions for the directivity of a circular microstrip antenna'. Together they form a unique fingerprint.

  • Cite this